# SDR I5EA2020111000007

- Difficulty date: October 16, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N917XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32917
- Aircraft time: 49,747 hours, 22,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 27723
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK EMERGENCY SIGNAL EXIT LIGHT MIDDLE INOPERABLE WAS FOUND.  PERFORMED CORRECTIVE ACTION REMOVED AND REPLACEMENT POWER SUPPLY ASSEMBLY, IAW AMM 33-51-06 AND OPERATIONS CHECK "OK" 33-51-00.
